# SDR SWAA2025111735182

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 15,210 hours, 8,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FLASHLIGHT WILL NOT TEST.   REPLACED FWD F/A FLASHLIGHT PER AMM 25-64-00. OPS CHECKED GOOD
